# SDR VNAA2025072811101

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,312 hours, 15,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MAIN CABIN DOOR SEAL CAME LOOSE IN FLIGHT / INSTALLED PORTIONS OF PASSENGER DOOR SEAL THAT WERE LOOSE IAW CRJ 900 AMM 52-11-07-400-801-A02-PSA, PRESSURE CHECK GOOD NO LEAKS DETECTED. NO FURTHER DEFECTS NOTED AT THIS TIME.
